Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bredon homology of partition complexes
Stockholm University, Faculty of Science, Department of Mathematics. Stockholm College.
2016 (English)In: Documenta Mathematica, ISSN 1431-0635, E-ISSN 1431-0643, Vol. 21, 1227-1268 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2016. Vol. 21, 1227-1268 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-140155OAI: oai:DiVA.org:su-140155DiVA: diva2:1077909
Available from: 2017-03-01 Created: 2017-03-01 Last updated: 2017-03-03

Open Access in DiVA

No full text

Other links

https://www.math.uni-bielefeld.de/documenta/vol-21/33.pdf

Search in DiVA

By author/editor
Arone, Gregory Zvi
By organisation
Department of MathematicsStockholm College
In the same journal
Documenta Mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf